# SDR R61A2023061400357

- Difficulty date: May 26, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 17,291 hours, 11,847 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571001
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK AT RH H STAB AT RIB 11A $ 12A BTWN FRONT AND MIDDLE SPAR. R&R IAW TASK CARD 170EO-55-10-0004_1
